0
RESEARCH PAPERS

Modified Governing Equations for Unsteady Compressible Flow in Ducts

[+] Author and Article Information
A. Celmiņš

U. S. Army Ballistic Research Laboratory, Aberdeen Proving Ground, MD. 21005

J. Appl. Mech 45(4), 723-726 (Dec 01, 1978) (4 pages) doi:10.1115/1.3424409 History: Received March 01, 1978; Revised July 01, 1978; Online July 12, 2010

Abstract

Conventional governing equations for unsteady compressible tube flows are reviewed and it is shown that they neglect first-order terms which can have significant magnitudes. The derivation of correct tube flow equations from general conservation laws is demonstrated for the case of axially symmetric straight tubes. The traditionally neglected terms are computed explicitly for unsteady flows with power law profiles through circular tubes.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In